# SDR C2XA02TY047

- Difficulty date: March 11, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 11,017 hours, 8,486 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Part number: 14525622003
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1-C INSPECTION THE LOWER RUDDER 1 STABILIZER ATTACH POINT HAS DISPLACED METAL ON RT SIDE NEAR BUSHING.
